Missed 4 pills at start of pack?
- 9 Nov 2014 by Jenkins68
- 9 November 2014
- sex, period, pill
I had my period about a week or two ago - I started taking my pill again directly a week after I started my 7 day break. I took the first 3 pills in the pack, but then I missed the next 4 days of pills, then I took yesterday's pill. But this morning I found out that I'm bleeding as if I would be if I was on my period. I'm not worried about being pregnant because I haven't had unprotected sex - I'm just worried as to why I'm bleeding as I wasn't sure if it was possible to have another period so soon after the last.
Any answers that can help are welcome
You have screwed up your pills, that's why you're bleeding. Our bodies are programmed to bleed when hormones are withdrawn. You should start a whole new pack and use a condom for the next 7 days because you aren't protected after missing 4 pills.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jun 2013 • 1 answer
Posted 26 Jun 2014 • 1 answer
Posted 31 Mar 2015 • 1 answer
Posted 13 Jun 2015 • 1 answer
Posted 3 Aug 2015 • 1 answer